# SDR F3LA200300176

- Difficulty date: December 13, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 34,499 hours, 18,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REPORTED CORROSION ON INTERCOSTAL, STA 328-344, LBL 10, FWD GALLEY.  INTERCOSTAL FOUND TO BE OUT OF LIMITS PER SRM 51-10-51.  MATERIAL ID FOR NEW INTERCOSTAL WAS BAC 1505-100403 PER BOEING DRAWING 65-48834.  COVER PLATE WAS 2024-T3 .090 PER EA B3-53R-10241.  INSTALLED COVER PLATE PER EA B3-53R-10241 AND SRM 51-40-02.  TREAT PRIMED AND PAINTED PER EA B3-53R-10241 AND MM 51-21-21.  INSTALLED PER SRM 51-40-02 AND EA B3-53R-10241.
